Anisotropic Sobolev inequalities

Robert A. Adams

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 3, page 267-279
  • ISSN: 0528-2195

How to cite

top

Adams, Robert A.. "Anisotropic Sobolev inequalities." Časopis pro pěstování matematiky 113.3 (1988): 267-279. <http://eudml.org/doc/19616>.

@article{Adams1988,
author = {Adams, Robert A.},
journal = {Časopis pro pěstování matematiky},
keywords = {anisotropic Sobolev inequality; higher order Sobolev inequality; Hölder inequality; permutation inequality for mixed -norms},
language = {eng},
number = {3},
pages = {267-279},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Anisotropic Sobolev inequalities},
url = {http://eudml.org/doc/19616},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Adams, Robert A.
TI - Anisotropic Sobolev inequalities
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 3
SP - 267
EP - 279
LA - eng
KW - anisotropic Sobolev inequality; higher order Sobolev inequality; Hölder inequality; permutation inequality for mixed -norms
UR - http://eudml.org/doc/19616
ER -

References

top
  1. A. Benedek, R. Panzone, The spaces Lp with mixed norm, Duke Math. J. 28 (1961), 301-324. (1961) Zbl0107.08902MR0126155
  2. O. V. Besov V. P. Ilin, S. M. Nikolskii, Integral Representations of Functions and Embedding Theorems, Halsted Press, New York-Toronto-London, 1978. (1978) MR0519341
  3. G. F. Duff, А general integral inequality for the derivative of an equimeasurable rearrangement, Can J. Math. 28 (1976), 793-804. (1976) Zbl0342.26015MR0409745
  4. John J. F. Fournier, Mixed norms and reaггangements: Ѕobolev's inequality and Littlewooďs inequality, To appear Аnn. Mat. Pura Аppl. 
  5. E. Gagliardo, Propгietà di alcune classi di funzioni in più variabili, Richerche Mat. 7 (1958), 102-137. (1958) Zbl0089.09401MR0102740
  6. Miroslav Krbec, Ѕome imbedding theorems for anisotropic Ѕobolev spaces, Research Repoгt CMА-R53-83, Аustralian National University. 
  7. S. N. Kruzhkov, I. M. Koldii, On the theory of imbedding of anisotropic Ѕobolev spaces, Uspeki Mat. Nauk 38 (1983), No. 2, 207-208. Engl. transl. Russian Math Ѕurveys 38 (1983), No. 2, 188-189. (1983) MR0695478
  8. L. Nirenberg, On elliptic paгtial differential operators, Аnnali della Ѕcuola Noгmali Ѕup. Pisa 13(1959), 116-162. (1959) MR0109940
  9. J. Rakosník, Ѕome remarks to anisotгopic Ѕobolev spaces I and II, Beiträge Аnal 13 (1979), 55-68 and 15 (1980), 127-140. (1979) 
  10. S. L. Sobolev, On a theorem of functional analysis, Mat. Ѕbornik, 46 (1938), 471-496. Engl. tгansl. Аmeг. Math. Ѕoc. Transl. 34 (1963), 39-68. (1938) 
  11. Giorgio Talenti, Best constant in Ѕobolev's inequality, Аnn, Mat. Puгa Аppl. 110 (1976), 353-372. (1976) Zbl0353.46018MR0463908

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.